About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 425784, 5 pages
http://dx.doi.org/10.1155/2013/425784
Research Article

Approximate Cubic Lie Derivations

1Faculty of Management, University of Primorska, Cankarjeva 5, 6104 Koper, Slovenia
2Faculty of Logistics, University of Maribor, Mariborska Cesta 7, 3000 Celje, Slovenia

Received 11 April 2013; Accepted 27 June 2013

Academic Editor: Janusz Brzdek

Copyright © 2013 Ajda Fošner and Maja Fošner. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the stability and hyperstability of cubic Lie derivations on normed algebras. At the end, we write some additional observations about our results.